# SDR FY4Y202008012

- Difficulty date: August 28, 2020
- Submitted: October 20, 2020
- Operation: General aviation
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- Aircraft time: 36,826 hours, 52,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ABS2013A
- Part serial: 122339
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERABLE ON FWD ENTRY DOOR AND FWD GALLEY SERVICE DOOR.
